# SDR SWAA2021121444783

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-93 A113-93 AFT CARGO COMPARTMENT STA 727I TO STA 727J R/H Z ANGLE HAS SEVERAL AREAS OF CORROSION. ; / [01] REMOVED CORROSION IAW SRM 51-10-02-0G-0. FOUND ORIGINAL THICKNESS .040'; LOSS .015' REMAINING MATERIAL .025' AROUND FASTENER HOLES; OUT OF LIMITS IAW SRM 53-00-53-1A-2.; [02] ALL WORK FOR REPLACEMENT OF RH Z-ANGLE FROM BS 727G + 10' - BS 767 ACCOMPLISHED ON FAULT TTG 8Q009CUBC. IAW SRM 53-00-53-2R-5; [03] INSPECTION VERIFIED STEP 2. AUDIT CW
